Yang-Mills correlation functions from integrable spin chains

Radu Roiban, Anastasia Volovich

Research output: Contribution to journalArticle

58 Scopus citations


The relation between the dilatation operator of N = 4 Yang-Mills theory and integrable spin chains makes it possible to compute the one-loop anomalous dimensions of all operators in the theory. In this paper we show how to apply the technology of integrable spin chains to the calculation of Yang-Mills correlation functions by expressing them in terms of matrix elements of spin operators on the corresponding spin chain. We illustrate this method with several examples in the SU(2) sector described by the XXX1/2 chain.

Original languageEnglish (US)
Pages (from-to)719-742
Number of pages24
JournalJournal of High Energy Physics
Issue number9
Publication statusPublished - Sep 1 2004


All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics

Cite this